# SDR 01FDEA00830

- Difficulty date: September 11, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19855
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652245320
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PASSING 1500 FT ABOVE GROUND LEVEL NR 3 ENG FIRE LIGHT ILLUM WHEN THROTTLE RETARD. REMOVED AND REPLACED 8TH STAGE BLEED DUCT PER MM 36-00-001-2.
